Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Discrete Mathematics
Frequency: Quarterly
Bo Deng, Xia Wang, Chunxia Wang, Xianya Geng
Pages: 132-135   Published Online: Nov. 6, 2017
PDF (199KB)    
Philip Ajibola Bankole, Ezekiel Kadejo Ojo, Mary Olukemi Odumosu
Pages: 125-131   Published Online: Jun. 8, 2017
PDF (244KB)    
In-Jen Lin, Yi-Wu Chang, Cheng-Wei Pan
Pages: 119-124   Published Online: May 15, 2017
PDF (454KB)    
Peiyuan Wang, Jianjun Zhou, Risheng Wang, Jie Chen
Pages: 80-87   Published Online: Mar. 24, 2017
PDF (267KB)    
Bhabesh Das, Helen K. Saikia
Pages: 64-67   Published Online: Mar. 24, 2017
PDF (172KB)    
Luma Naji Mohammed Tawfiq, Farah Feasal Ghazi
Pages: 59-63   Published Online: Mar. 9, 2017
PDF (364KB)    
Nilanjan De
Pages: 112-118   Published Online: Apr. 14, 2017
PDF (262KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Krasimir Yordzhev
Faculty of Mathematics and Natural Sciences, South-West University
Blagoevgrad, Bulgaria
Maleko Evgeny Department of Mathematics, Magnitogorsk State Technical University
Magnitogorsk, Chelabinsk Province, Russia
Manuel Branco
Department of Mathematics, University of Évora
Evora, Portugal
Peer Reviewers
More
Ramy Shaheen
Department of Mathematics, Faculty of Science, Tishreen University
Lattakia, Syria
Erfan Babaee Tirkolaee
Department of Industrial Engineering, Mazandaran University of Sciencr and Technology
Babol, Mazandaran, Iran
Bhabesh Das
Department of Mathematics, Bimala Prasad Chaliha College
Guwahati, Assam, India
Ra'ft Abdelrahim
Department of Mathematics, Utara University
Kedah, Sentok, Malaysia
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931